Folgen
Mohamed Majdoub
Mohamed Majdoub
College of science, Department of Mathematics, IAU
Bestätigte E-Mail-Adresse bei iau.edu.sa
Titel
Zitiert von
Zitiert von
Jahr
Global solutions for a semilinear, two‐dimensional Klein‐Gordon equation with exponential‐type nonlinearity
S Ibrahim, M Majdoub, N Masmoudi
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2006
982006
Double logarithmic inequality with a sharp constant
S Ibrahim, M Majdoub, N Masmoudi
Proceedings of the American Mathematical Society 135 (1), 87-97, 2007
652007
Energy critical NLS in two space dimensions
J Colliander, S Ibrahim, M Majdoub, N Masmoudi
arXiv preprint arXiv:0806.2979, 2008
562008
On the lack of compactness in the 2D critical Sobolev embedding
H Bahouri, M Majdoub, N Masmoudi
Journal of Functional Analysis 260 (1), 208-252, 2011
442011
Scattering for the two-dimensional energy-critical wave equation
S Ibrahim, M Majdoub, N Masmoudi, K Nakanishi
Duke Mathematical Journal 150 (2), 287-329, 2009
362009
Local well posedness of a 2D semilinear heat equation
S Ibrahim, R Jrad, M Majdoub, T Saanouni
Bulletin of the Belgian Mathematical Society-Simon Stevin 21 (3), 535-551, 2014
342014
Lack of compactness in the 2D critical Sobolev embedding, the general case
H Bahouri, M Majdoub, N Masmoudi
Journal de Mathématiques Pures et Appliquées 101 (4), 415-457, 2014
262014
Ill-posedness of H1-supercritical waves
S Ibrahim, M Majdoub, N Masmoudi
Comptes Rendus Mathematique 345 (3), 133-138, 2007
252007
Ill-posedness of H1-supercritical waves
S Ibrahim, M Majdoub, N Masmoudi
Comptes Rendus Mathematique 345 (3), 133-138, 2007
252007
Well-and ill-posedness issues for energy supercritical waves
S Ibrahim, M Majdoub, N Masmoudi
Analysis & PDE 4 (2), 341-367, 2011
242011
Global weak solutions for some Oldroyd models
O Bejaoui, M Majdoub
Journal of Differential Equations 254 (2), 660-685, 2013
212013
Unsteady flows of fluids with pressure dependent viscosity in unbounded domains
M Bulíček, M Majdoub, J Málek
Nonlinear Analysis: Real World Applications 11 (5), 3968-3983, 2010
212010
Scattering for the two-dimensional NLS with exponential nonlinearity
S Ibrahim, M Majdoub, N Masmoudi, K Nakanishi
Nonlinearity 25 (6), 1843, 2012
182012
Solutions globales de l'équation des ondes semi-linéaire critique à coefficients variables
S Ibrahim, M Majdoub
Bulletin de la Société Mathématique de France 131 (1), 1-22, 2003
172003
Asymptotic study of a magneto-hydrodynamic system
J Benameur, S Ibrahim, M Majdoub
Differential and Integral Equations 18 (3), 299-324, 2005
152005
Asymptotic study of a magneto-hydrodynamic system
J Benameur, S Ibrahim, M Majdoub
Differential and Integral Equations 18 (3), 299-324, 2005
152005
Existence et unicité de solutions pour le systeme de Navier-Stokes axisymétrique
I Gallagher, S Ibrahim, M Majdoub
Communications in Partial Differential Equations 26 (5-6), 883-907, 2001
132001
Instability of H1-supercritical waves
S Ibrahim, M Majdoub, N Masmoudi
CR Acad. Sci. Paris, ser. I 345, 133-138, 2007
122007
Uniform local existence for inhomogeneous rotating fluid equations
M Majdoub, M Paicu
Journal of Dynamics and Differential Equations 21 (1), 21-44, 2009
112009
About MHD system with small parameter
J Benameur, M Ghazel, M Majdoub
Asymptotic Analysis 41 (1), 1-21, 2005
112005
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20